Advertisement

Analysis and Mathematical Physics

, Volume 8, Issue 3, pp 465–484 | Cite as

Hölder continuous solutions to the complex Monge–Ampère equations in non-smooth pseudoconvex domains

  • Nguyen Xuan Hong
  • Tran Van Thuy
Article

Abstract

In this paper, we prove the Hölder continuity for solutions to the complex Monge–Ampère equations on non-smooth pseudoconvex domains of plurisubharmonic type m.

Keywords

plurisubharmonic functions Hölder continuous Dirichlet problem complex Monge–Ampère equations 

Notes

Compliance with ethical standards

Conflict of interest

The authors declare that they have no competing interests.

References

  1. 1.
    Åhag, P., Cegrell, U., Czyż, R., Hiep, P.H.: Monge–Ampère measures on pluripolar sets. J. Math. Pures Appl. 92, 613–627 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Baracco, L., Khanh, T.V., Pinton, S., Zampieri, G.: Hölder regularity of the solution to the complex Monge–Ampère equation with \(L^p\) density. Calc. Var PDE 55, 74 (2016)CrossRefzbMATHGoogle Scholar
  3. 3.
    Baracco, L., Khanh, T.V.: The complex Monge–Ampère equation on weakly pseudoconvex domains. C. R. Math. Acad. Sci. Paris, Ser. I 355, 411–414 (2017)CrossRefzbMATHGoogle Scholar
  4. 4.
    Bedford, E., Taylor, B.A.: The Dirichlet problem for a complex Monge–Ampère operator. Invent. Math. 37, 1–44 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bedford, E., Taylor, B.A.: A new capacity for plurisubharmonic functions. Acta Math. 149, 1–40 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Błocki, Z.: On the \(L^p\)-stability for the complex Monge–Ampère operator. Michigan Math. J. 42, 269–275 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Błocki, Z.: The complex Monge–Ampère operator in hyperconvex domains. Ann. Scuola Norm. Sup. Pisa Cl. sci. 23, 721–747 (1996)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Błocki, Z.: Weak solutions to the complex Hessian equation. Ann. Inst. Fourier 55(5), 1735–1756 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Caffarelli, L., Kohn, J.J., Nirenberg, L., Spruck, J.: The Dirichlet problem for nonlinear second-order elliptic equations, II: complex Monge–Ampère, and uniformly elliptic equations. Commun.Pure Appl. Math. 38, 209–252 (1985)CrossRefzbMATHGoogle Scholar
  10. 10.
    Cegrell, U.: Pluricomplex energy. Acta Math. 180(2), 187–217 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Cegrell, U.: The general definition of the complex Monge–Ampère operator. Ann. Inst. Fourier (Grenoble) 54(1), 159–179 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Cegrell, U.: A general Dirichlet problem for the complex Monge–Ampère operator. Ann. Polon. Math. 94, 131–147 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Charabati, M.: Hölder regularity for solutions to complex Monge–Ampère equations. Ann. Pol. Math. 113(2), 109–127 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Coman, D.: Domains of finite type and Hölder continuity of the Perron–Bremermann function. Proc. Am. Math. Soc. 125(12), 3569–3574 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Cuong, N.N.: Hölder continuous solutions to complex Hessian equations. Potential Anal. 41(3), 887–902 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Demailly, J.P., Dinew, S., Guedj, V., Hiep, P.H., Kołodziej, S., Zeriahi, A.: Hölder continuous solutions to Monge–Ampère equations. J. Eur. Math. Soc. (JEMS) 16(4), 619–647 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Guedj, V., Kołodziej, S., Zeriahi, A.: Hölder continuous solutions to the complex Monge–Ampère equations. Bull. Lond. Math. Soc. 40(6), 1070–1080 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Hiep, P.H.: Hölder continuity of solutions to the Monge–Ampère equations on compact Kähler manifolds. Ann. Inst. Fourier 60(5), 1857–1869 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Hong, N.X.: Monge–Ampère measures of maximal subextensions of plurisubharmonic functions with given boundary values. Complex Var. Elliptic Equ. 60(3), 429–435 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Hong, N.X.: The locally \(\cal{F}\)-approximation property of bounded hyperconvex domains. J. Math. Anal. Appl. 428, 1202–1208 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Hong, N.X.:Semi-continuity properties of weighted log canonical thresholds of toric plurisubharmonic functions. C. R. Acad. Sci. Paris, Ser. I (2017). doi: 10.1016/j.crma.2017.04.014
  22. 22.
    Hong, N.X.: Range of the complex Monge-Ampère operator on plurifinely domain. Complex Var. Elliptic Equ. (2017). doi: 10.1080/17476933.2017.1325476
  23. 23.
    Hong, N.X., Trao, N.X., Thuy, T.V.: Convergence in capacity of plurisubharmonic functions with given boundary values. Int. J. Math., 28(3) (2017), Article Id:1750018Google Scholar
  24. 24.
    Hong, N.X., Viet, H.: Local property of maximal plurifinely plurisubharmonic functions. J. Math. Anal. Appl. 441, 586–592 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Kołodziej, S.: Some sufficient conditions for solvability of the Dirichlet problem for the complex Monge–Ampère operator. Ann. Pol. Math. 65(1), 11–21 (1996)CrossRefzbMATHGoogle Scholar
  26. 26.
    Kołodziej, S.: The complex Monge–Ampère equation. Acta Math. 180(1), 69–117 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Kołodziej, S.: The complex Monge–Ampère equation and pluripotential theory. Memoirs of AMS, 840 (2005)Google Scholar
  28. 28.
    Kołodziej, S.: Hölder continuity of solutions to the complex Monge–Ampère equation with the right-hand side in \(L^p\): the case of compact Kähler manifolds. Math. Ann. 342(2), 379–386 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Khue, N.V., Hiep, P.H.: A comparison principle for the complex Monge–Ampère operator in Cegrell’s classes and applications. Trans. Am. Math. Soc. 361(10), 5539–5554 (2009)CrossRefzbMATHGoogle Scholar
  30. 30.
    Li, S.Y.: On the existence and regularity of Dirichlet problem for complex Monge–Ampère equations on weakly pseudoconvex domains. Calc. Var PDE 20, 119–132 (2004)CrossRefzbMATHGoogle Scholar
  31. 31.
    Trao, N.V., Viet, H., Hong, N.X.: Approximation of plurifinely plurisubharmonic functions. J. Math. Anal. Appl. 450, 1062–1075 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Simioniuc, A., Tomassini, G.: The Bremermann–Dirichlet problem for unbounded domains of \(\mathbb{C}^n\). Manuscr. Math. 126(1), 73–97 (2008)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  1. 1.Department of MathematicsHanoi National University of EducationHanoiVietnam

Personalised recommendations